Analysis

   
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Isabel Narra Figueiredo; Joaquim J. Júdice; Luís M. Fernandes;

Title
On the solution of a finite element approximation of a linear obstacle plate problem

Abstract

Journal
International Journal of Applied Mathematics and Computer Science

Volume
12

Year
2002

Issue
1

Page(s)
27-40

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia